MathSciNet Relay Station
MathSciNet bibliographic data
MR2103807 (2005h:11147) 11J13 (11J61 11J68)
de Mathan, Bernard; Teulié, Olivier Problèmes diophantiens simultanés. (French) [Simultaneous Diophantine approximations] Monatsh. Math. 143 (2004), no. 3, 229–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement